# SDR AALA201811197008

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 19,144 hours, 7,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE FLOOR SUPPORT BETWEEN BS 328 - 344, LBL 45.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-1, AND PRINT 141A5410, AND DRAWING 141A5400.
